oa South African Medical Journal - Ventricular tachyarrhythmias induced by disopyramide and other similar anti-arrhythmic drugs - case reports
|Article Title||Ventricular tachyarrhythmias induced by disopyramide and other similar anti-arrhythmic drugs - case reports|
|© Publisher:||Health and Medical Publishing Group (HMPG)|
|Journal||South African Medical Journal|
|Affiliations||1 New Somerset Hospital and Department of Medicine, University of Cape Town and Lousville General/University Hospital and Department of Medicine, University of Louisville, Kentucky, USA|
|Publication Date||Jun 1981|
|Pages||871 - 873|
|Keyword(s)||Anti-arrhythmic drugs, Cardiology, Case report, Disopyramide, ECG, Induced ventricular tachyarrhythmia and Pharmacology|
Two patients with atrial arrhythmias are descriptionbed who developed ventricular tachyarrhythmias shortly after starting disopyramide therapy.
Article metrics loading...